Publication
Title
Multidimensional analytic deflation
Author
Language
English
Source (journal)
The American mathematical monthly / Mathematical Association of America [Washington, D.C.] - Menasha, Wis., 1894, currens
Publication
Menasha, Wis. : Mathematical Association of America, 2000
ISSN
0002-9890 [print]
1930-0972 [online]
Volume/pages
107:9(2000), p. 837-841
ISI
000165258400008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.04.2012
Last edited 01.09.2017